Sep 25, 2007
Hello. I am HIV+ and diabetic (under control). I will be starting new hiv drug regimen including three of the newest drugs. CD4 258 and vl in the 100,000. I am considering Radiesse to correct some of the lypoatrophy on my face. Would you recommend to wait until after I satart my new meds or would it be safe to do now. Also, would radiesse interfere with my diabetes or any of these drugs?: Maraviorc, Fuzeon, Darunavir and truvada. Thank you, Gary
Response from Dr. Daar
I am not an expert on the synthetic filler Radiesse, but I see little reason to believe that it would interfere with any of your medications or diabetes. I would discuss this with your HIV provider and the specialist who will be giving you the Radiesse to get their opinion as well the other potential risks.
consistent falling of CD4 and %
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.